Alert archive / Florida / Special Weather Statements in 2024
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Jan 16, 2024, 3:21 PM EST for Martin County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 16, 2024, 3:21 PM EST (20:21 UTC)
- Expired
- Jan 16, 2024, 3:45 PM EST
- In force
- 24 min
- Issued by
- NWS Melbourne, FL
- Hail
- 0.00 in
- Wind
- 40
County Martin County, FL
The radar
The Melbourne radar (KMLB), 130 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted.
968
WWUS82 KMLB 162021
SPSMLB
Special Weather Statement
National Weather Service Melbourne FL
321 PM EST Tue Jan 16 2024
FLZ164-264-162045-
Inland Martin FL-Coastal Martin FL-
321 PM EST Tue Jan 16 2024
...A strong thunderstorm will impact portions of southeastern Martin
County through 345 PM EST...
At 320 PM EST, Doppler radar was tracking a strong thunderstorm over
Jonathan Dickinson State Park, or near Hobe Sound, moving northeast
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tequesta, Jupiter Island, Hobe Sound, Port Salerno, and Hobe Sound
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of brief funnel clouds.
On rare occasions they can briefly touch down, producing wind gusts
over 50 mph. If a funnel cloud is spotted move indoors and report
your sighting to the National Weather Service.
&&
LAT...LON 2697 8008 2697 8014 2696 8015 2696 8048
2709 8033 2718 8013 2703 8008
TIME...MOT...LOC 2020Z 243DEG 35KT 2702 8017
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
TollefsenWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jan 16, 10:45 AM EST, 4 hours 36 minutes earlier.
Area forecast discussion, Jan 16, 10:45 AM EST, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1045 AM EST Tue Jan 16 2024
...New UPDATE, AVIATION, PREV MARINE, PREV DISCUSSION...
.UPDATE...
Issued at 1044 AM EST Tue Jan 16 2024
Fog continues to dissipate this morning as surface winds increase out
of the south-southwest. While surface visibilities increase,
model guidance suggest low ceilings and overcast conditions will
persist into late morning. Scattered shower activity and
occasional storms are ongoing across northeast Florida as a broad
area of low pressure lifts offshore and a cold front approaches
from the northwest. Locally, coverage of showers and storms is
forecast to increase along and north of the I-4 corridor into the
afternoon along and ahead of the cold front. South of the I-4
corridor, a locally higher band of moisture will move northeast
late this morning. This will support scattered coverage of showers
and occasional lightning storms before the cold front passage. As
the cold front moves south across east central Florida a second
round of showers and storms is forecast across the southern
counties into the late afternoon and evening hours. RAP sounding
analysis indicates veering low level winds into the afternoon
hours and the vertical shear profile becomes linear. Bulk shear
values increasing to around 50 kts could allow for a few strong to
marginally severe storms to develop into the afternoon. While the
storm mode generally remains linear from the afternoon onward,
slightly backed surface flow could allow for rotation in early
convection across the coastal corridor and near Lake Okeechobee,
and a tornado cannot be ruled out. The Storm Prediction Center has
highlighted all of east central Florida in a Marginal Risk for
severe weather today.
&&
.PREV MARINE...
Issued at 503 AM EST Tue Jan 16 2024
Today-Tonight...Poor to hazardous boating conditions develop
later this morning and continue into tonight. SSW winds increase
this afternoon, 12-16 kt nearshore and 15-25 kt offshore. A cold
front will approach and push across the local waters, bringing
increasing coverage of showers and lightning storms this afternoon
through mid evening. A few storms could be strong, producing
gusty winds greater than 34 kt, occasional to frequent lightning
strikes, and waterspouts.
Winds turn NW behind the cold front overnight, increasing to
15-25kt across the local marine area. Seas build to 3-5 ft
nearshore and 5-8 ft offshore toward daybreak Wednesday.
A Small Craft Advisory goes into effect for the offshore Volusia
and Brevard waters at 10 AM this morning, followed by the addition
of the nearshore Volusia waters at 10 PM tonight. The advisory
then expands to the offshore Treasure Coast waters at 1 AM
Thursday. In addition, small craft should exercise caution near
inlets today due to a long period swell.
&&
.AVIATION...
(12Z TAFS)
Issued at 1044 AM EST Tue Jan 16 2024
Surface visibilities have improved into late morning while low
stratus continues to linger. IFR CIGs continue to prevail into
late morning at all east central Florida terminals. A cold front
approaches east central Florida into the afternoon increasing
shower and storm coverage into the afternoon. VCTS/SHRA at
northern terminals currently forecast around 18/19Z. Mention of
showers from MLB southward earlier in the TAF period for shower
activity moving northeastward ahead before the cold front arrival.
CIGs fall behind the cold front passage. South winds this morning
veer southwest ahead of the front, further veering northwest with
its passage. Gusts around 20 kts this afternoon.
&&
.PREV DISCUSSION...
Issued at 503 AM EST Tue Jan 16 2024
An active weather day is expected across central Florida, ahead of
a strong cold front that will drop temperatures well below normal
from Wednesday through Thursday morning. At present, much of the
area is experiencing dense fog, with the exception of a few areas
along the immediate coast. Visibility of one quarter mile or less
is occurring in a number of locations, making driving conditions
hazardous. Fog is expected to linger through sunrise and into the
middle part of the morning before southerly winds increase and
dissipation occurs. Motorists are encouraged to plan ahead for
extra travel time, slow down, use low beam headlights, and leave
plenty of following distance ahead of you.
With a warm front situated north of east-central Florida,
south-southwesterly flow will help to increase temperatures and
moisture from midday into the afternoon. This afternoon, the
approaching cold front will push south across the peninsula,
providing sufficient forcing for scattered to numerous showers and
lightning storms. Compared to yesterday, forecast models indicate
that today's environment will be slightly more conducive to the
development of strong to severe storms. 850mb winds increase to
35-40 kt this afternoon, coincident with 1000-1500 J/kg of MLCAPE,
100-175 m2/s2 of 0-3km SRH, and -10C 500mb temperatures. Hi-res
models are suggesting a more linear mode of convection this
afternoon as the low and mid level wind fields become more
uniformly southwest. At this time, it appears storms will
organize into a broken line, while pushing east at 30 to 40 mph.
The overall parameter space will be supportive of strong to
isolated severe storms, capable of strong to damaging wind gusts
of 40 to 60 mph, small hail, and even a tornado or two where
storm-scale boundary collisions or low-level winds become locally
backed and modify near-storm conditions.
Behind the rain and afternoon storms, temperatures quickly fall
tonight and range from the mid 30s to mid 40s (north) and the low
to mid 50s (south) ahead of daybreak Wednesday. A brisk northwest
wind will push wind chills into the upper 20s to mid 30s for
locations along and north of Interstate 4.
Wednesday-Friday...After a chilly start to Wednesday morning behind
the strong cold front, highs will only rebound into the mid to upper
50s across the northern half of east central FL (around Orlando to
Kissimmee northward) and low to mid 60s across the south. Northerly
flow weakens into Wednesday night, with another chilly night in
store, with lows in the upper 30s across far northern Lake/NW
Volusia counties, and in the 40s across much of the rest of east
central FL, except low to mid 50s along the Treasure Coast.
Developing onshore flow later in the night, may allow temps along
the coast to actually rise a little through daybreak on Thursday.
Temperatures then closer to seasonal norms into late week, with
highs in the 70s and lows Thursday night in the 50s. A strong cold
front then crosses the area late Friday to Friday night, with lows
in the 40s, except upper 30s across northern Lake and Volusia
counties. Northerly winds up to 10-15 mph will make it feel even
colder, with wind chill values in the 30s across much of the
interior and across Volusia County.
Drier air behind the strong cold frontal passage tonight, will lead
to dry conditions across the area Wednesday/Wednesday night.
Developing low level southerly flow into Thursday and W/SW flow
ahead of the approach of the next strong cold front on Friday will
then lead to a gradual rise in moisture and rain chances into late
week. There is still some disagreement between the models in overall
rain chances, and forecast PoPs stick close to NBM guidance for this
period. For now, rain chances are around 20 percent on Thursday, up
to 30-40 percent on Thursday night and again around 20 percent on
Friday.
Saturday-Monday...Dry and colder than normal temperatures expected
into the weekend, behind the strong cold front. Highs will only rise
into the 50s from Osceola and Brevard counties northward on
Saturday, and in the low to mid 60s south. Forecast min temps have
trended a tad colder into Saturday night, with mid to upper 30s
northwest of I-4, and in the 40s for much of the rest of east
central Florida. Northerly winds remain elevated up to 10-15 mph,
with wind chill values looking to range from the mid to upper 20s
northwest of I-4 and in the 30s across much of the rest of the
region, except along the immediate Treasure Coast where values will
not be as low. High pressure building in north of the area will then
lead to developing onshore flow into late weekend, with a gradual
rise in temps expected through early next week. Max temps rise to
the low to mid 60s Sunday, except upper 50s across northern Lake and
Volusia counties, and then in the upper 60s to near 70 degrees into
Monday. Lows will also follow this "warming" trend, with min temps
on Sunday night in the 50s, except mid to upper 40s northwest of the
I-4 corridor, and then mid 50s to low 60s on Monday night.
Conditions look to remain largely dry through late weekend into
early next week, but GFS/ECMWF indicating some light onshore moving
showers potentially developing toward Saturday afternoon into
Monday. For now, rain chances remain out of the forecast.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 38 54 42 / 80 10 0 0
MCO 77 42 57 46 / 80 10 0 0
MLB 77 48 62 50 / 70 40 0 0
VRB 78 52 64 51 / 70 60 0 0
LEE 74 37 54 42 / 80 0 0 0
SFB 77 40 55 44 / 80 10 0 0
ORL 77 42 56 46 / 80 10 0 0
FPR 79 53 64 52 / 70 60 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 PM this evening to 10 AM EST
Wednesday for AMZ550.
Small Craft Advisory until 7 PM EST Wednesday for AMZ570-572.
Small Craft Advisory from 1 AM to 7 PM EST Wednesday for AMZ575.
&&
SHORT TERM...Law
LONG TERM....Watson
AVIATION...LawHazardous weather outlook, Jan 16, 10:56 AM EST, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1056 AM EST Tue Jan 16 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-170400- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1056 AM EST Tue Jan 16 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... An increase in showers and isolated to scattered lightning storms is expected to continue into the afternoon, ahead of an approaching cold front. As storms organize this afternoon, strong to isolated severe storms will be possible, capable of producing strong to damaging wind gusts of 40 to 60 mph, small hail, and perhaps a tornado or two. Storms will be moving quickly to the northeast, around 40 mph. Have multiple ways to receive warnings in the event they are issued for your area. .MARINE THUNDERSTORM GUST IMPACT... Scattered lightning storms are forecast to increase in coverage into the afternoon. Strong to isolated severe storms will be capable of producing wind gusts greater than 34 kt across inland lakes, the Intracoastal Waterway, and the adjacent Atlantic waters. .WATERSPOUT IMPACT... Strong lightning storms late this morning into the afternoon will be capable of producing waterspouts on inland lakes, the Intracoastal Waterway, and adjacent Atlantic waters. .FLOOD IMPACT... Though fast storm motions will keep the flood threat to a minimum today, repeated rounds of heavy rain over an area could produce localized ponding in poorly-drained or urban locations. .RIP CURRENT IMPACT... A High Risk of life-threatening rip currents exists at all central Florida Atlantic beaches today. Entering the water is strongly discouraged! .WIND AND SEA IMPACT... Poor to hazardous marine conditions are forecast to develop today into tonight, ahead of and behind a strong cold front. A Small Craft Advisory goes into effect for the offshore Volusia and Brevard waters this morning, with the addition of the nearshore Volusia waters and offshore Treasure Coast waters tonight. In addition, small craft should exercise caution near inlets today due to a long period swell. .EXCESSIVE COLD IMPACT... Cold air returns to east central Florida tonight behind a strong cold front. A northwest wind will produce wind chill values in the mid 20s to mid 30s near and north of Interstate 4 late tonight. .RIVER FLOOD IMPACT... The St. Johns River at Astor is forecast to briefly reach Action Stage early Wednesday morning, due to increasing northerly winds. The river is then forecast to fall below Action Stage. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Temperatures are forecast to fall into the middle and upper 30s Wednesday and Thursday mornings, along and north of Interstate 4. Northwest winds will combine with temperatures to produce wind chill values in the mid 20s to mid 30s Wednesday morning north of Interstate 4. Poor to hazardous marine conditions are expected to continue on Wednesday, followed by another episode of prolonged poor to hazardous conditions from Friday night into next weekend. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Law/Schaper
In the hours before
Special weather statement, Jan 16, 11:54 AM EST, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1154 AM EST Tue Jan 16 2024
FLZ154-254-547-647-747-161730-
Southern Brevard Barrier Islands FL-Inland Indian River FL-
Coastal Indian River FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
1154 AM EST Tue Jan 16 2024
...A strong thunderstorm will impact portions of northern Indian
River and southeastern Brevard Counties through 1230 PM EST...
At 1152 AM EST, Doppler radar was tracking a strong thunderstorm near
Blue Cypress Lake, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palm Bay, Melbourne, Sebastian, Fellsmere, and Malabar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing
wind gusts over 50 mph. If a funnel cloud is spotted move indoors
and report your sighting to the National Weather Service.
&&
LAT...LON 2764 8078 2764 8087 2773 8087 2773 8088
2782 8088 2782 8087 2783 8087 2810 8056
2776 8039
TIME...MOT...LOC 1652Z 241DEG 39KT 2768 8081
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Jan 16, 1:01 PM EST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
101 PM EST Tue Jan 16 2024
FLZ041-044-141-161830-
Northern Lake County FL-Coastal Volusia FL-Inland Volusia FL-
101 PM EST Tue Jan 16 2024
...A strong thunderstorm will impact portions of northeastern Lake
and northwestern Volusia Counties through 130 PM EST...
At 100 PM EST, Doppler radar was tracking a strong thunderstorm near
Barberville, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daytona Beach, Ormond Beach, Holly Hill, Pierson, and
Ormond-By-the-Sea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2922 8100 2898 8161 2913 8163 2926 8141
2927 8115 2941 8116 2942 8114 2943 8111
2943 8110
TIME...MOT...LOC 1800Z 248DEG 43KT 2920 8134
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Jan 16, 1:16 PM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
116 PM EST Tue Jan 16 2024
FLZ058-259-264-161845-
Okeechobee FL-Inland St. Lucie FL-Inland Martin FL-
116 PM EST Tue Jan 16 2024
...A strong thunderstorm will impact portions of southwestern St.
Lucie, southeastern Okeechobee and northwestern Martin Counties
through 145 PM EST...
At 116 PM EST, Doppler radar was tracking a strong thunderstorm near
J And S Fish Camp, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Treasure Island, Indiantown, J And S Fish Camp, and Taylor Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing
wind gusts over 50 mph. If a funnel cloud is spotted move indoors
and report your sighting to the National Weather Service.
&&
LAT...LON 2708 8066 2711 8066 2712 8068 2714 8069
2716 8071 2718 8074 2721 8080 2736 8052
2706 8041 2705 8064
TIME...MOT...LOC 1816Z 251DEG 31KT 2712 8075
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Jan 16, 3:01 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
301 PM EST Tue Jan 16 2024
FLZ053-162030-
Osceola FL-
301 PM EST Tue Jan 16 2024
...A strong thunderstorm will impact portions of east central Osceola
County through 330 PM EST...
At 301 PM EST, Doppler radar was tracking a strong thunderstorm over
Lake Kissimmee, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake Kissimmee, Lake Marian, Kenansville, Forever Florida, and Deer
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of brief funnel clouds.
On rare occasions they can briefly touch down, producing wind gusts
over 50 mph. If a funnel cloud is spotted move indoors and report
your sighting to the National Weather Service.
&&
LAT...LON 2816 8088 2783 8087 2782 8121 2785 8124
2785 8128 2786 8128 2786 8130 2789 8130
2789 8131 2798 8131
TIME...MOT...LOC 2001Z 257DEG 38KT 2790 8123
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, Jan 16, 3:21 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
321 PM EST Tue Jan 16 2024
FLZ164-264-162045-
Inland Martin FL-Coastal Martin FL-
321 PM EST Tue Jan 16 2024
...A strong thunderstorm will impact portions of southeastern Martin
County through 345 PM EST...
At 320 PM EST, Doppler radar was tracking a strong thunderstorm over
Jonathan Dickinson State Park, or near Hobe Sound, moving northeast
at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tequesta, Jupiter Island, Hobe Sound, Port Salerno, and Hobe Sound
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of brief funnel clouds.
On rare occasions they can briefly touch down, producing wind gusts
over 50 mph. If a funnel cloud is spotted move indoors and report
your sighting to the National Weather Service.
&&
LAT...LON 2697 8008 2697 8014 2696 8015 2696 8048
2709 8033 2718 8013 2703 8008
TIME...MOT...LOC 2020Z 243DEG 35KT 2702 8017
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TollefsenThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 12:35 AM EST | Dense Fog Advisory | MLB | Brevard, Indian River, Lake, Okeechobee, Orange, Osceola and 2 more | 9 hr |
| Jan 16, 2:36 AM EST | Rip Current Statement | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 24 hr |
| Jan 16, 2:40 AM EST | Small Craft Advisory | MLB | 40 hr | |
| Jan 16, 11:54 AM EST | Special Weather Statement | MLB | Indian River | 36 min |
| Jan 16, 1:01 PM EST | Special Weather Statement | MLB | Volusia | 29 min |
| Jan 16, 1:16 PM EST | Special Weather Statement | MLB | Martin | 29 min |
| Jan 16, 2:10 PM EST | Special Marine Warning | MLB | 35 min | |
| Jan 16, 3:01 PM EST | Special Weather Statement | MLB | Osceola | 29 min |
| Jan 16, 3:07 PM EST | Wind Chill Advisory | MLB | Lake, Orange, Seminole, Volusia | 18 hr |
| Jan 16, 3:11 PM EST | Special Marine Warning | MLB | 64 min | |
| Jan 16, 3:46 PM EST | Special Weather Statement | MLB | Brevard | 29 min |
| Jan 16, 3:48 PM EST | Special Marine Warning | MLB | 27 min |
Nearby
Special Weather Statements in Florida, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.